# SDR F3LA2013062500869

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 40,178 hours, 19,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MGG116502
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EPSU TEST FAILED DURING A SCHEDULED HEAVY CHECK.  R & R LAMPS IAW AMM 33-51-16-400-001A.
